The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Studies in Applied Mathematics
( Vol. 106 NO.3 / (2001))
Jump Conditions for Hyperbolic Systems of Forced Conservation Laws with an Application to Gravity Currents
P. J. Montgomery T. B. Moodie,
Pages. 367-392
Abstract
Contents 1. Introduction 2. Jump conditions 3. An applications to gravity
currents 4. Numerical comparison 5. Conclusions
Key words
Mathmatical Subject Classification